Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the Hochschild Homology of Elliptic Sklyanin Algebras

Abstract :

In this paper, we compute the Hochschild homology of elliptic Sklyanin algebras. These algebras are deformations of polynomial algebra with a Poisson bracket called the Sklyanin Poisson bracket.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03054054
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 11 décembre 2020 - 11:47:36
Dernière modification le : samedi 12 décembre 2020 - 03:29:53

Lien texte intégral

Identifiants

Collections

Citation

Serge Roméo Pelap. On the Hochschild Homology of Elliptic Sklyanin Algebras. Letters in Mathematical Physics, 2009, 87 (3), pp.267 - 281. ⟨10.1007/s11005-009-0307-6⟩. ⟨hal-03054054⟩

Partager

Métriques

Consultations de la notice

21